# SDR DXTA2015083106071

- Difficulty date: August 30, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N551QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605221
- Aircraft time: 8,434 hours, 6,625 cycles
- System (JASC): 2701 · Control Column Section
- Part: Pushrod
- Part number: 556544034
- Condition: Damaged
- Location: Control Collumn
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, P
- Precautionary procedure: O

## Discrepancy

A VIBRATION IN THE CONTROLS & IN THE FLOOR, NOTICEABLE IN SMOOTH AIR IN CRUISE AT FL 400.  AT LOWER ALTITUDES VIBRATION GOES AWAY.    FOUND ELEVATOR TRIM TABS LOOSE DUE TO WORN PUSHRODS & HARDWARE AT TRIM TAB ACTUATOR.  R & R LT & RT ELEVATOR TRIM TAB INNER & OUTER PUSHRODS IAW MM 27-32-03.  RIGGED LT & RT TRIM TABS.  LUBRICATED LT & RT TRIM TAB ACTUATORS.  TRAVEL CHECKS SATISFACTORY IAW MM 27-31-00.
